I would not wait until June to have your eyes examined. Probably nothing to be concerned about, but eye issues can develop with treatment and the only way to find out is to have them examined. Many here have had pre-treatment eye exams and follow-ups both during and post treatment.
May be nothing in your case but......
Complaints related to the eye are being more widely reported with the widespread use of pegylated interferons and ribavirin. People with pre-existing eye problems such as retinopathy,especially people with diabetes and hypertension,should receive periodic eye examinations priorto and during therapy. Any complaints of blurry vision, floaters or loss of vision should be evaluated immediately as retinal artery and central vein thrombosis, retinal hemorrhages,optic neuritis and papilledema may by induced oraggravated by interferon therapy.56,57
I agree with Jim - don't let this go. It may be nothing but I had a detached retina and it presented with floaters. I never had floaters previously so my case may not be on point but I would see an ophthalmologist soon to be sure. Mike
BTW I'm having a great day. How is your day still going "great" Mike?
Thanks for the site. Do you realize that you are in a thread with 2 of the top MH guys who always give sites and stats and they didn't and you did. Boy they are slipping up. hehe
So thanks bug. I'll talk to the doctor about it.
I'm going to answer my 2 boyfriends now. <<<< I wonder if Jim will bookmark this and use it in a parody?
Hardy har har,,,having a good day....
Yes I will go to the doc, just don't know when tho. Really sick of doctors.
But I'll go if it keeps getting worse.